Last 2 month i was taking biotin but I felt so heaviness in my stomach and mild constipation. And if i did not take it, then there was no issue. I asked my doctor the same. He replaced my medicine to b-12 and iron capsule. Now after taking just 4 capsules, again feeling heaviness. Means any antibiotics if i take, my stomach upset. So could you tell me is there any medicine which i can take to feel better for heaviness and mild constipation while taking any multivitamin capsule or do i need to stop all the medicine?
Fyi.. i am taking all those medicine for my hair fall issue.
She is married.havihaving stomachache.some problem related to gynaecology. Not an intense stomach ache
I am suffering from gastric problems. It started with abdominal heaviness and burping and bloating and I have gone through many tests including endoscopy which showed that I have lex les. Now whenever I drink water I feel it tests bitter at back of the tongue, extra saliva after eating, no taste in mouth when I am not eating and burping the whole day and bloating and nausea some times at night.
Mild pain in abdomen. consulted Gastroenterologist and also took ultra sound scan . scan reports are normal. pain is there only if i give a slight press near navel / umblical area. some suggest since i'm obesie ( 100 kg) scan reports might not reveal. some suggested to go for MRI scan. Also, I got reply from practo that clinical examination is the only gold standard . does this mean physical examination of the pain area by touching the pain area and asking the patient to cough and see if the pain increase due to coughing.
The pain severity is not there now for me but i feel little uncomfortable to sleep on my stomach. is this normal.
I go to blood test after test result came sgtp, ggtp and uric acid increase from normal level. Pls suggest how i reduce it without taking medicine. Report attach